HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

Duality for convex infinite optimization on linear spaces

Abstract : Abstract This note establishes a limiting formula for the conic Lagrangian dual of a convex infinite optimization problem, correcting the classical version of Karney [Math. Programming 27 (1983) 75-82] for convex semi-infinite programs. A reformulation of the convex infinite optimization problem with a single constraint leads to a limiting formula for the corresponding Lagrangian dual, called sup-dual, and also for the primal problem in the case when strong Slater condition holds, which also entails strong sup-duality.
Document type :
Journal articles
Complete list of metadata

Contributor : Michel Volle Connect in order to contact the contributor
Submitted on : Monday, March 14, 2022 - 2:25:28 PM
Last modification on : Tuesday, March 15, 2022 - 3:13:06 AM

Links full text




M. Goberna, M. Volle. Duality for convex infinite optimization on linear spaces. Optimization Letters, Springer Verlag, 2022, ⟨10.1007/s11590-022-01865-x⟩. ⟨hal-03608012⟩



Record views